# SDR UPS06445951

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 INCH CRACK ON LEADING EDGE OF RT WING ON FIRST RIB CAP OUTBD FUSELAGE.  EXTERNAL DOUBLER REPAIR PER SRM 57-30-04 FIG 1.  TIME LIMITED REPAIR PERMANENT FLUSH REPAIR NO LATER THAN 6 MONTHS.
